Alert archive / West Virginia / Flash Flood Watches in 2012
Flash Flood Watch 6, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Apr 4, 2012, 3:39 AM EDT for 7 counties in West Virginia; Boyd County, Carter County, Lawrence County, Kentucky; Buchanan County, Dickenson County, Virginia. It took effect at Apr 4, 2012, 8:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 3:39 AM EDT (07:39 UTC)
- In effect from
- Apr 4, 2012, 8:00 AM EDT
- Expired
- Apr 4, 2012, 10:26 PM EDT
- In force
- 14 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 67 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
412 WGUS61 KRLX 040739 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 339 AM EDT WED APR 4 2012 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-041545- /O.NEW.KRLX.FF.A.0006.120404T1200Z-120405T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND... LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE... MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY 339 AM EDT WED APR 4 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND LAWRENCE. IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN SOUTHERN WEST VIRGINIA...BOONE...LINCOLN...LOGAN...MCDOWELL...MINGO... RALEIGH...WAYNE AND WYOMING. * FROM 8 AM EDT THIS MORNING THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF 1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY OFFICIALS... SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE PREPARED TO TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE RAPIDLY...OR A FLASH FLOOD WARNING IS POSTED. && $$ KTB
3 follow-up statements
063 WGUS61 KRLX 041455 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1055 AM EDT WED APR 4 2012 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-042300- /O.CON.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND... LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE... MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY 1055 AM EDT WED APR 4 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND LAWRENCE KY. IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... LINCOLN...LOGAN...MCDOWELL...MINGO...RALEIGH...WAYNE AND WYOMING. * THROUGH LATE TONIGHT * SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF 1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY OFFICIALS... SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE PREPARED TO TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE RAPIDLY...OR A FLASH FLOOD WARNING IS POSTED. && $$
183 WGUS61 KRLX 042206 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 606 PM EDT WED APR 4 2012 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-050600- /O.CON.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND... LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE... MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY 606 PM EDT WED APR 4 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...CARTER AND LAWRENCE KY. IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... LINCOLN...LOGAN...MCDOWELL...MINGO...RALEIGH...WAYNE AND WYOMING. * UNTIL 2 AM EDT THURSDAY * SHOWERS AND THUNDERSTORMS COULD BE REPETITIVE. RAIN AMOUNTS OF 1.5 TO 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE SMALL STREAM FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A DANGEROUS SITUATION. THOSE LIVING ALONG FLOOD PRONE SMALL STREAMS...AND COUNTY OFFICIALS... SHOULD MONITOR WATER LEVELS IF SHOWERS PERSIST. BE PREPARED TO TAKE QUICK ACTION SHOULD WATER BEGIN TO RISE RAPIDLY...OR A FLASH FLOOD WARNING IS POSTED. && $$
258 WGUS61 KRLX 050226 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1026 PM EDT WED APR 4 2012 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033>035-050330- /O.CAN.KRLX.FF.A.0006.000000T0000Z-120405T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...GRAYSON...OLIVE HILL...ASHLAND... LOUISA...CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN...CHAPMANVILLE... MAN...MADISON...WELCH...GARY...WAR...MULLENS...OCEANA... PINEVILLE...BECKLEY 1026 PM EDT WED APR 4 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING HAS ENDED THIS EVENING. SCATTERED RAIN SHOWERS CAN STILL BE EXPECTED...BUT RAINFALL AMOUNTS WILL REMAIN ON THE LIGHT SIDE. AN INCREASE IN SHOWERS IS EXPECTED LATE TONIGHT AS A WEAK AREA OF LOW PRESSURE APPROACHES FROM THE WEST. RAINFALL AMOUNTS TO HALF AN INCH ARE POSSIBLE WITH THIS AS IT MOVES THROUGH DURING THE EARLY MORNING HOURS...MAINLY ACROSS SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. HOWEVER...THIS SHOULD NOT CAUSE ANY WATER PROBLEMS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Apr 4, 3:26 AM EDT, 13 minutes earlier.
Area forecast discussion, Apr 4, 3:26 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
326 AM EDT WED APR 4 2012
.SYNOPSIS...
LOW PRESSURE WITH COLD FRONT LATE THIS EVENING INTO WEDNESDAY
WITH SHOWERS AND THUNDERSTORMS. UPPER LEVEL SYSTEM BRINGS SHOWER
CHANCES TO THE SOUTH WEDNESDAY NIGHT INTO THURSDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
130 AM UPDATE...SOME SHOWERS AND EVEN A RUMBLE OF THUNDER ACROSS
NORTHERN MOUNTAINS AT THIS TIME. UPDATED GRIDS TO INCLUDE SOME POPS
IN THAT AREA FOR THE NEXT FEW HOURS. OTHER THAN THAT NO SIGNIFICANT
CHANGES MADE AT THIS TIME.
PREVIOUS DISCUSSION...
WARM FRONT NUDGING INTO WESTERN COUNTIES OF WEST VIRGINIA WITH AN
AREA OF CONVECTION FIRING OFF FROM SFC HEATING. ATMOSPHERIC COLUMN
IS WEAKLY UNSTABLE...BUT THERE IS ENOUGH AVAILABLE ENERGY FOR
ISOLD SEVERE STORMS. FRONT TO CONTINUE TO LIFT NORTH AS COLD
FRONT APPROACHES FROM THE WEST. COLD FRONT IS PROGGED TO SLIDE
THROUGH THE CWA DURING THE MORNING HOURS...AND SHOULD PROVIDE
ENOUGH FORCING FOR ADDITIONAL SHOWER DEVELOPMENT. FOR TEMPS...USED
BIAS CONSENSUS GRIDS WITH A BLEND TOWARD THE PREVIOUS FORECAST. THE
LED TO NOT MUCH CHANGE IN THE TEMPS FIELDS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A COLD FRONT WILL BE QUASI-STATIONARY TO THE SOUTH OF THE FORECAST
AREA AT THE OUTSET OF THE PERIOD THURSDAY MORNING. MODEL OUTPUT
COMING INTO BETTER AGREEMENT WITH REGARD TO HANDLING OF THIS
FRONTAL BOUNDARY. UPPER LEVEL LOW MOVING OUT OF THE OZARKS REGION
ALONG WITH ASSOCIATED SFC LOW TRENDING JUST A BIT FURTHER SOUTH
WITH THEIR TRACK TO THE SE. THIS SHOULD ALLOW THE FRONT TO REMAIN
SOUTH OF THE AREA WITH THE FRONT PICKING UP SPEED AS THE SFC LOW
MOVES ALONG THE FRONT TO THE SOUTH OF THE AREA AFTER 18Z. DEEP
LAYER MOISTURE IS HUNG UP HOWEVER ACROSS THE FAR SOUTHERN ZONES
DURING THE MORNING HOURS THU WITH THE MEAN FLOW ALOFT...AND WITH
DECENT FRONTO-G NOTED AT H9-H8 LIGHT SHOWERS SHOULD CONTINUE TO BE
A GOOD POSSIBILITY THU AM AND WILL BUMP POPS UP ACROSS FAR SOUTH
DURING THE MORNING...THEN TREND POPS DOWN DURING THE AFTERNOON/EVE
AS SFC LOW AND BEST MOISTURE PULL AWAY FROM THAT AREA.
SKIES SHOULD BE CLEARING ACROSS MUCH OF THE AREA BY EARLY MORNING
FRIDAY WITH THE EXCEPTION OF LINGERING CLOUDS ACROSS THE SOUTH AND
HIGHER TERRAIN AREAS. TWEAKED MINS DOWN ANOTHER DEGREE OR TWO PER
LATEST GUIDANCE...PARTICULARLY IN THOSE AREAS WHERE LITTLE/NO CLOUD
COVER EXPECTED FOR MUCH OF THE OVERNIGHT HOURS. THOUGH RH VALUES
GENERALLY REMAIN BELOW 90 PERCENT...WITH MINS IN THE LOW/MID 30S
ACROSS MUCH OF THE NORTH A FROST HIGHLIGHT MAY NEED TO BE CONSIDERED
FOR FRI MORNING...AND AGAIN SAT MORNING FOR THAT MATTER. OTHERWISE
FRIDAY AND SATURDAY LOOK TO BE GENERALLY NICE DAYS WITH SUNSHINE AND
MAX TEMPS IN THE 60S LOWLANDS...COOLER IN THE HIGHER TERRAIN OF
COURSE.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
WEST CENTRAL NOAM UPPER RIDGE WITH PROGRESSIVE NORTHWEST FLOW ALOFT
ACROSS THE OHIO VALLEY...WILL DOMINATE THIS PERIOD. THIS WILL DRIVE
ONE COLD FRONT SOUTHEASTWARD SUNDAY...AND ANOTHER MONDAY NIGHT INTO
TUESDAY. THE EURO MODELS SHOW THIS BEST. WITH THE GULF OF MEXICO
ESSENTIALLY CUT OFF...EXPECT ONLY SCATTERED SHOWERS AND POSSIBLY A
THUNDERSTORM TO ACCOMPANY THE FRONTS. OTHERWISE DRY. THERE WILL BE A
COOLING TREND BEHIND THESE FRONTS...WITH TEMPERATURES NEAR TO
SLIGHTLY BELOW NORMAL.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
CURRENT RADAR SHOW SMALL SHOWERS AND THUNDERSTORMS IN THE NORTHERN
MOUNTAINS...WHICH COULD IMPACT KEKN OVER THE NEXT COUPLE
HOURS...HOWEVER DID NOT MENTION IN TAFS DUE TO ISOLATED NATURE. IF
IT APPEARS A SIGNIFICANT SHOWER WILL MAKE IT TO KEKN...WILL HANDLE
WITH TEMPO.
OTHERWISE...MAIN FOCUS FOR THIS PERIOD WILL BE INCOMING
MOISTURE...INCREASING POPS AND CLOUDS THROUGH THE MORNING. SOME OF
THE SHOWERS COULD BE QUITE HEAVY...SO KEPT MVFR VISIBILITIES TIED TO
THE HIGHEST POPS LATE TODAY INTO TONIGHT AS THE HEAVIEST BAND MOVES
FROM WEST TO EAST. AFTER ANALYZING FORECAST SOUNDINGS THINK THAT
MVFR CEILINGS WILL BE LIKELY IN AND BEHIND THE HEAVY SHOWERS AT
KCRW/KHTS/KBKW SO INTRODUCED THAT INTO TAFS LATE AFTERNOON INTO
EVENING.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING OF DROPS INTO MVFR LATER TODAY AND
TONIGHT COULD VARY BASED ON PROGRESSION OF SHOWERS AND STORMS. BRIEF
IFR CONDITIONS MAY PREVAIL IN HEAVIER SHOWERS AND THUNDERSTORMS
WHICH WOULD REQUIRE AN AMENDMENT OR TWO.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED 04/04/12
UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15
CRW CONSISTENCY M M M M M M H H M M M M
HTS CONSISTENCY H H M M M M M M M M M M
BKW CONSISTENCY H H H H H H M M M M M M
EKN CONSISTENCY M M H H M H H H M M M M
PKB CONSISTENCY M H H H H M M M M H H H
CKB CONSISTENCY H H H H H H M M M M M M
AFTER 06Z THURSDAY...
NO WIDESPREAD IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
TONIGHT FOR WVZ005-013-024>026-033>035.
OH...NONE.
KY...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
TONIGHT FOR KYZ102-103-105.
VA...FLASH FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH LATE
TONIGHT FOR VAZ003-004.
&&
SYNOPSIS...JSH/KMC/JMV/MZ
NEAR TERM...MZ
SHORT TERM...50
LONG TERM...JMV
AVIATION...MZHazardous weather outlook, Apr 3, 9:11 AM EDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 911 AM EDT TUE APR 3 2012 OHZ066-067-075-076-084-085-VAZ003-004-WVZ007>011-013>020-024>040-046- 047-041315- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-DICKENSON-BUCHANAN-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 911 AM EDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ083-086-087-WVZ005-006-041315- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-WAYNE- CABELL- 911 AM EDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. OVERNIGHT THUNDERSTORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:17 PM EDT | Special Weather Statement | RLX | Mingo | 43 min |
| Apr 4, 2:59 PM EDT | Special Weather Statement | RLX | Wayne | 31 min |
| Apr 4, 3:06 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 114 min |
| Apr 4, 3:22 PM EDT | Special Weather Statement | RLX | Mingo | 38 min |
| Apr 4, 3:28 PM EDT | Special Weather Statement | RLX | McDowell | 32 min |
| Apr 4, 4:05 PM EDT | Special Weather Statement | RLX | Wayne | 40 min |
| Apr 4, 4:07 PM EDT | Special Weather Statement | RLX | Boone, Logan | 83 min |
| Apr 4, 4:21 PM EDT | Special Weather Statement | RLX | Lincoln | 39 min |
| Apr 4, 4:25 PM EDT | Special Weather Statement | RLX | McDowell | 65 min |
| Apr 4, 4:47 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 31 min |
| Apr 4, 1:54 PM EDT | Special Weather Statement | RLX | Boyd | 51 min |
Nearby
Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Kentucky, 2012Flash Flood Watches in Virginia, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.